Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 262, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 31, 2012, 2:20 AM CDT for Bibb County, Chilton County, Coosa County, Alabama. It was in force for 70 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2012, 2:20 AM CDT (07:20 UTC)
- Expired
- Jul 31, 2012, 3:30 AM CDT
- In force
- 70 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Chilton County, AL, Coosa County, AL
The radar
The Birmingham radar (KBMX), 25 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 3:10 AM CDT | TSTM WND DMG | 3 N Verbena, AL | LARGE TREE BLOCKING THE ROADWAY NEAR THE INTERSECTION OF COUNTY ROADS 59 AND 24. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 1:23 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 771 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1852 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
759
WUUS54 KBMX 310720
SVRBMX
ALC007-021-037-310830-
/O.NEW.KBMX.SV.W.0262.120731T0720Z-120731T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
220 AM CDT TUE JUL 31 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BIBB COUNTY IN ALABAMA...
CHILTON COUNTY IN ALABAMA...
COOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 330 AM CDT
* AT 216 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WEST BLOCTON TO UNITY...AND MOVING
SOUTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKFORD...JEMISON...CLANTON...EQUALITY...MORIAH...BENTLEYVILLE...
LAY LAKE DAM AND UNION GROVE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 219...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3277 8633 3275 8641 3271 8641 3271 8671
3266 8672 3266 8701 3284 8702 3284 8708
3322 8716 3323 8716 3324 8703 3317 8702
3316 8697 3310 8697 3305 8689 3307 8662
3302 8655 3311 8648 3309 8619 3276 8606
TIME...MOT...LOC 0720Z 334DEG 44KT 3314 8706 3295 8634
$$
GRANTHAM3 follow-up statements
623
WWUS54 KBMX 310736
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
236 AM CDT TUE JUL 31 2012
ALC007-021-037-310830-
/O.CON.KBMX.SV.W.0262.000000T0000Z-120731T0830Z/
BIBB AL-CHILTON AL-COOSA AL-
236 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COOSA...
CHILTON AND EASTERN BIBB COUNTIES UNTIL 330 AM CDT...
AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CENTREVILLE TO WEOGUFKA...MOVING
SOUTH AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD...CLANTON...EQUALITY...CREWSVILLE...GAP OF THE MOUNTAIN...
THORSBY...LYLE...DOLLAR...HIGGINS FERRY PARK AND CHILTON COUNTY
MOTOR SPORTS PARK.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 219...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3277 8633 3275 8641 3271 8641 3271 8671
3266 8672 3266 8701 3284 8702 3284 8708
3322 8716 3323 8716 3324 8703 3317 8702
3316 8697 3310 8697 3305 8689 3307 8662
3302 8655 3311 8648 3309 8619 3276 8606
TIME...MOT...LOC 0736Z 343DEG 44KT 3298 8706 3294 8628
$$
GRANTHAM725
WWUS54 KBMX 310756
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 AM CDT TUE JUL 31 2012
ALC007-021-037-310830-
/O.CON.KBMX.SV.W.0262.000000T0000Z-120731T0830Z/
BIBB AL-CHILTON AL-COOSA AL-
256 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COOSA...
CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 330 AM CDT...
AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAWLEY TO ROCKFORD...MOVING SOUTH
AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
EQUALITY...PENTONVILLE...POOLES CROSSROADS...NIXBURG...VERBENA...
SPEED...PARNELL...PLECHER...STANTON AND COOPER.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 219...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3277 8633 3275 8641 3271 8641 3271 8671
3266 8672 3266 8701 3284 8702 3288 8709
3309 8619 3276 8606
TIME...MOT...LOC 0756Z 343DEG 44KT 3275 8698 3283 8622
$$
GRANTHAM828
WWUS54 KBMX 310822
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 AM CDT TUE JUL 31 2012
ALC007-310832-
/O.CAN.KBMX.SV.W.0262.000000T0000Z-120731T0830Z/
BIBB AL-
322 AM CDT TUE JUL 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3276 8606 3277 8633 3275 8641 3271 8641
3271 8671 3266 8672 3267 8695 3273 8695
3289 8613
TIME...MOT...LOC 0822Z 343DEG 44KT 3245 8687 3253 8611
$$
ALC021-037-310830-
/O.CON.KBMX.SV.W.0262.000000T0000Z-120731T0830Z/
CHILTON AL-COOSA AL-
322 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN COOSA
AND SOUTHERN CHILTON COUNTIES UNTIL 330 AM CDT...
AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BURNSVILLE TO 5 MILES EAST OF WETUMPKA...MOVING SOUTH
AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 205...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3276 8606 3277 8633 3275 8641 3271 8641
3271 8671 3266 8672 3267 8695 3273 8695
3289 8613
TIME...MOT...LOC 0822Z 343DEG 44KT 3245 8687 3253 8611
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 12:04 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 31, 12:04 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1204 AM CDT TUE JUL 31 2012 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... MONITORING CONVECTIVE TRENDS UPSTREAM ACROSS TENNESSEE AND MISSOURI TO SEE IF AN MCS DEVELOPS. NORTHWEST FLOW EVENTS ARE VERY TRICKY AND CONFIDENCE IS LOW IN TONIGHT'S FORECAST. A FEW STORMS HAVE DEVELOPED UPSTREAM ALONG A MOISTURE AND INSTABILITY GRADIENT THAT EXTENDS FROM THE BOOTHEEL OF MISSOURI INTO WEST ALABAMA. EXPECTING THIS AXIS TO CONTINUE TO BE THE FOCUS FOR DEVELOPMENT. MIXED LAYER CAPE IN EXCESS OF 3000 J/KG STILL EXISTS ACROSS NORTHERN MISSISSIPPI ALONG WITH 30-35 KT 0-6 KM BULK SHEAR. THINKING THAT STORMS WILL STRENGTHEN AS THEY MOVE INTO THE REGION OF ENHANCED INSTABILITY. OVERALL EVOLUTION AND INTENSITY OF WHATEVER DEVELOPS IS HIGHLY UNCERTAIN...BUT DECIDED TO GO WITH LIKELY POPS ACROSS THE NORTHWESTERN HALF OF THE AREA. IF A SOLID MCS DEVELOPS WE COULD BE LOOKING AT A WIDESPREAD DAMAGING WIND EVENT STARTING AS EARLY AS 2 AM ACROSS THE NORTHWESTERN COUNTIES. IF STORMS REMAIN MORE SCATTERED IN NATURE THERE WILL STILL BE A THREAT FOR ISOLATED DAMAGING WINDS AND HAIL. 87/GRANTHAM && .AVIATION... 06Z TAF DISCUSSION. THE AFTERNOON/EVENING CONVECTION DOWN AROUND TROY WAS PERSISTENT... BUT IT SEEMS LIKE THAT HAS FINALLY SETTLED DOWN. OUR ATTENTION IS NOW TURNED TO THE NORTHEAST...WHERE ANOTHER CLUSTER OF STORMS HAS SLOWLY RAMPED UP THE LAST COUPLE OF HOURS. THE STRONGEST CELL IN THE THUNDERSTORM CLUSTER (AT 05Z) WAS JUST SOUTHWEST OF MSL...MOVING SOUTHEAST. THAT PUTS IT ON COURSE TO HEAD RIGHT FOR BHM. THUS...THE 06Z TAFS WILL BE BASED ON THE IDEA THAT THAT STRONGEST CELL WILL CONTINUE ITS CURRENT MOTION...AND ADDITIONAL (LESS STRONG) CELLS WILL DEVELOP ON EITHER FLANK. SO...I'VE HIT THE STORMY CONDITIONS HARDEST AT BHM AND EET...LESS SO AT TCL AND ANB. ADDITIONAL DEVELOPMENT AHEAD OF THE MAIN CELL...AND/OR STRENGTHENING ON THE FLANKS...WILL OBVIOUSLY LEAD TO AMENDMENTS TO THIS THINKING. ONCE THE STORMS MOVE THROUGH OVERNIGHT AND EARLY TUESDAY MORNING...I THINK THAT WILL PRETTY MUCH STABILIZE THE ATMOSPHERE FOR THE REST OF THE DAY. THUS...I'VE KEPT CONDITIONS WITH CUMULUS-ONLY VFR AFTER ENDING THE RAIN. /61/ && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 31, 12:45 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1245 AM CDT TUE JUL 31 2012 ALZ011>015-017>050-311500- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1245 AM CDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY OVERNIGHT ACROSS THE NORTHERN HALF OF CENTRAL ALABAMA...MAINLY ALONG AND NORTH OF I-20. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ONGOING THUNDERSTORM ACTIVITY FROM THE OVERNIGHT HOURS MAY BRING A CONTINUED THREAT FOR DAMAGING WINDS AND LARGE HAIL FOR PORTIONS OF CENTRAL ALABAMA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TONIGHT AND TUESDAY.
In the hours before
Local storm report, Jul 30, 10:07 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 PM CDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 2 E HENDERSON 31.67N 86.04W
07/30/2012 PIKE AL EMERGENCY MNGR
COUNTY ROAD 2262 EAST OF HENDERSON BECAME IMPASSIBLE AND
WAS CLOSED.
&&
GRANTHAMSpecial weather statement, Jul 31, 12:15 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 AM CDT TUE JUL 31 2012
ALZ014-015-310600-
WALKER AL-WINSTON AL-
1215 AM CDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND NORTHERN WALKER
COUNTIES UNTIL 100 AM CDT...
AT 1214 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WINSTON FREE STATE BARN TO
7 MILES NORTHWEST OF JASPER...AND MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JASPER...
ARLEY...
CORDOVA...
DORA...
SUMITON...
&&
LAT...LON 3427 8756 3413 8710 3399 8710 3399 8713
3397 8713 3396 8710 3392 8708 3390 8708
3389 8705 3377 8702 3371 8704 3384 8746
TIME...MOT...LOC 0516Z 292DEG 16KT 3415 8743 3390 8738
GRANTHAMSpecial weather statement, Jul 31, 12:27 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 AM CDT TUE JUL 31 2012
ALZ026-310615-
ST. CLAIR AL-
1227 AM CDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. CLAIR COUNTY
UNTIL 115 AM CDT...
AT 1225 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MOODY...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PELL CITY...
BALD ROCK...
COOSA ISLAND...
CAMP WINNATASAKA...
CHULA VISTA...
&&
LAT...LON 3355 8618 3352 8623 3350 8623 3349 8626
3352 8627 3344 8632 3348 8638 3350 8638
3350 8642 3355 8648 3357 8653 3371 8649
TIME...MOT...LOC 0527Z 306DEG 16KT 3358 8646
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:18 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 27 min |
| Jul 30, 7:25 PM CDT | Areal Flood Advisory | BMX | Pike | 3 hr |
| Jul 30, 8:13 PM CDT | Flash Flood Warning | BMX | Pike | 3 hr |
| Jul 30, 11:57 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 78 min |
| Jul 31, 12:15 AM CDT | Special Weather Statement | BMX | Walker, Winston | 45 min |
| Jul 31, 12:27 AM CDT | Special Weather Statement | BMX | St. Clair | 48 min |
| Jul 31, 12:32 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 43 min |
| Jul 31, 12:34 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 56 min |
| Jul 31, 12:48 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 57 min |
| Jul 31, 12:57 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 48 min |
| Jul 31, 1:01 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 74 min |
| Jul 31, 1:24 AM CDT | Areal Flood Advisory | BMX | Winston | 2 hr |
| Jul 31, 1:36 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby, Walker | 3 hr |
| Jul 31, 1:40 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Talladega | 65 min |
| Jul 31, 1:53 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jul 31, 2:10 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Jul 31, 2:40 AM CDT | Special Weather Statement | BMX | Marion, Winston | 65 min |
| Jul 31, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Autauga | 74 min |
| Jul 31, 3:06 AM CDT | Special Weather Statement | BMX | Winston | 24 min |
| Jul 31, 3:14 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 44 min |
| Jul 31, 3:20 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 55 min |
| Jul 31, 3:37 AM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 53 min |
| Jul 31, 4:09 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Walker | 71 min |
| Jul 31, 4:38 AM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jul 31, 4:40 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Jefferson, Shelby, Walker | 39 min |
| Jul 31, 6:11 AM CDT | Special Weather Statement | BMX | Dallas, Hale, Perry | 49 min |
| Jul 31, 6:36 AM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 39 min |
| Jul 31, 7:28 AM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jul 31, 8:32 AM CDT | Flash Flood Warning | BMX | Lowndes | 2 hr |
| Jul 31, 8:44 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega, Walker | 46 min |
| Jul 31, 9:08 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 26 min |
| Jul 31, 10:30 AM CDT | Areal Flood Warning | BMX | Jefferson, Shelby | 6 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.